It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


First, I think I should give a quick history of my acne. I was in the same position as a lot of you about 2 years ago, I had tried everything and nothing worked, it really only made it worse. I was about to try Accutane (I even still have the pills that I didn't take in my cabinet). This was about 2 years ago and I had just read about B5 therapy so I said what have I got to lose and tried it. At first it worked well, drying up my skin and I wasn't having many (much less than before, anyways) breakouts. So I continued with it at 10g/day. At this point my skin was very dry and my lips were cracking but I stayed with it. My acne actually got worse for a while but I started moisturizing (I know...it was stupid that I wasn't in the first place) and dropped the dosage to somewhere around 5g/day and the cracked lips went away immediately. My acne completely went away....I mean 99% gone (I would still get an occasional pimple, but it would be so small that it didn't even bother me). So anyways I continued 5g/day for a while and then dropped it down gradually until I was only taking 1g/day or even 500mg/day. A couple times I had to up my dosage to 2 or 3g/day or even 5g a day (basically because of the way I was eating, if i went on vacation, or something that my diet wouldn't be very good for a couple weeks) but that fixed it quickly and back down to 500mg or 1g/day I went. For the last 1.5 years I have been taking this small dose and my skin has been basically perfect. Then a few months ago I started to get small pimples again, so I upped my dosage a bit like I did before, but my acne didn't go away this time. So I upped my dosage a bit more and a bit more but it didn't go away, in fact it got a lot worse and I started getting large pimples again, like the ones I used to get years ago (especially like when I was using harsh topicals). I dropped my dosage of B5 but I am still getting these pimples (although not as bad anymore). It's been a few weeks now and i'm seeing improvement but very slowly. I also got a patch of skin on the inside of my elbow that kind of resembles a carpet burn, that didn't go away, it got better when I dropped the B5 but is still there a little bit. Does this sound like a B Vitamin deficiency to any of you? Oh yeah and I think I should mention that my skin isn't even very oily right now, not to the point where it would cause these type of pimples. I am also getting pimples around my lips/mouth that I never used to get. While taking B5 these past couple years I was taking just that, B5 and nothing else except zinc. I have read on this board about Biotin and B-Complex. Does this sound to anyone out there like these would help and how long am I looking at before my body gets back to normal?

and thanks to anyone who took the time to read this long post!





All times are GMT -7. The time now is 12:46 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!